# SDR UALA2008112506662

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 72,934 hours, 11,935 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CNN3165Y
- Condition: Inoperative
- Location: Fairing
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY SLIDE LIGHT INOP AT FAIRING.  RELAMPED.  OPS OKAY.
